Apetamin: So recently I’ve dropped about 1... - Kidney Dialysis

Kidney Dialysis

1,891 members751 posts

Apetamin

aowens profile image

So recently I’ve dropped about 10-15 lbs. Last month I had a lack of appetite and just wasn’t eating. I’ve gotten it back but I don’t want to be a glutton and constantly stuff my face. I don’t like the way I look, I think I’m too skinny. I was thinking about ordering the Apetamin syrup. Has anyone with lupus ever tried that??

3 Replies

I would strongly encourage you to talk with your doctor before taking Apetamin syrup. Almost everything you ingest is processed through your kidneys. If your kidneys are not working well then this could cause your body to not be able to process (filter) toxins out of your blood as well as they could before. Things that are filtered out with healthy kidneys may build up and become toxic for people with decreased kidney function.

Hey I had same question as you few months ago wasn’t sure if I should took it cause my lupus but started taking Apetamin syrup for a month gain good 10 -15pound month later ended up in hospital my kidney was in pain doctors gave me antibiotics even that didn’t work still going through this as typing following up with my rheumatologist waiting for solution but this stuff is really bad for your body especially if your lupus active

Maemae11 profile image
Maemae11 in reply to Jennnny

Any update?

You may also like...